# SDR CALA2024102202701

- Difficulty date: October 17, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N2150
- Make and model: Boeing 777-300ER
- Aircraft serial: 66590
- Aircraft time: 20,767 hours, 2,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W135110
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 9352203 AND ENGINEERING REQUEST REMOVE PAINT AND BLIND FASTENER AT PREVIOUS LIGHTNING STRIKE REPAIR STATION 2018. REMOVED PAINT, BLIND FASTENER AND CREATED GRID MAP STA 2018 REF CONFIRMED HOLE SIZE IS .199" MEASURED DISTANCES FROM FRAMES AND STRINGERS FOUND DAMAGE IN ARE AROUND LIGHTNING STRIKE REPAIR FASTENER DAMAGE POSITION STA 2018.5 AND 4.0" OB FOR STR 1 RH.  INSIDE VIEW OF REPAIR AREA AT STA 2017, STR 1 RH REMOVED DAMAGE REF SRM 51-10-02 SRM 51-40-02 HOLE. NO CRACKS FOUND. REF SKIN THICKNESS MEASURED 0.082".  SKIN THICKNESS PLUS PAD-UP REMOVED FASTENERS REF. SRM 51-40-02 TOOK DAMAGE CUTOUT TO FINAL SIZE REFERENCING SRM 53-00-01-2R REQUEST: HFEC INSP OF FINAL REPAIR CUTOUT REF SRM. REQUEST: OPEN HOLE INSPECTION ON ALL HOLE COMMON TO REPAIR. REF REPAIR. NDT PART 6 51-00-01 PROC 2. 0.098".SHEAR TIE HOLES MEASURES FROM LEFT TO RIGHT 0.223",  REPAIR 7. WIDTH 1.3 X LENGTH 1.1 53-00-01-2R-7 REPAIR 7 ITEM 4 B. (2) AND NDT PART 6 51-00-01 SRM 53-00-01-2R-7 REPAIR 7 ITEM 4 B. (2) AND NDT PART 6 0.223", 0.219", 0.219", AND 0.218". 51-00-02.  PERFORMED HFEC INSP OF FINAL REPAIR CUTOUT REF SRM PERFORMED OPEN HOLE INSPECTION ON ALL HOLE COMMON TO REPAIR. REF REMEASURED SKIN POCKET. CONFIRMED TO BE .082 THICK. ROUGH CUT ACCOMPLISHED FASTENER LAYOUT AND PILOT ALL FIELD FASTENERS REF 53-00-01-
